S. Aida and D. Stroock, Moment Estimates Derived from Poincar?? and Logarithmic Sobolev Inequalities, Mathematical Research Letters, vol.1, issue.1, pp.75-86, 1994.
DOI : 10.4310/MRL.1994.v1.n1.a9

L. Ambrosio, N. Gigli, and G. Savaré, Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below, Inventiones mathematicae, vol.196, issue.1???2, 2013.
DOI : 10.1007/s00222-013-0456-1

URL : https://hal.archives-ouvertes.fr/hal-00769378

D. Burago and Y. , Burago and I. Ivanov A course in metric geometry, 2001.

Z. M. Balogh, A. Engulatov, L. Hunziker, and O. E. Maasalo, Functional Inequalities and Hamilton???Jacobi Equations in Geodesic Spaces, Potential Analysis, vol.6, issue.3, pp.317-337, 2012.
DOI : 10.1007/s11118-011-9232-2

S. G. Bobkov, I. Gentil, and M. Ledoux, Hypercontractivity of Hamilton???Jacobi equations, Journal de Math??matiques Pures et Appliqu??es, vol.80, issue.7, pp.669-696, 2001.
DOI : 10.1016/S0021-7824(01)01208-9

S. G. Bobkov and F. Götze, Discrete isoperimetric and Poincaré-type inequalities. Probab. Theory Related Fields, pp.245-277, 1999.
DOI : 10.1007/s004400050225

M. Bridson and A. Haefliger, Metric spaces of non-positive curvature, 1999.
DOI : 10.1007/978-3-662-12494-9

S. G. Bobkov and C. Houdré, Weak Dimension-Free Concentration of Measure, Bernoulli, vol.6, issue.4, pp.621-632, 2000.
DOI : 10.2307/3318510

S. G. Bobkov and M. Ledoux, Poincaré's inequalities and Talagrand's concentration phenomenon for the exponential distribution. Probab. Theory Related Fields, pp.383-400, 1997.

C. Borell, The Brunn-Minkowski inequality in Gauss space, Inventiones Mathematicae, vol.3, issue.2, pp.207-216, 1975.
DOI : 10.1007/BF01425510

J. Cheeger, A lower bound for the smallest eigenvalue of the Laplacian Problems in analysis, pp.195-199, 1969.

L. C. Evans, Partial differential equations, Graduate Studies in Mathematics, vol.19, 2010.

W. Feller, An introduction to probability theory and its applications, 1971.

K. Funano and T. Shioya, Concentration, Ricci curvature and laplacian. To appear in Geom, Funct. Anal, 2013.
DOI : 10.1007/s00039-013-0215-x

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

N. Gigli and M. Ledoux, From log Sobolev to Talagrand: A quick proof, Discrete and Continuous Dynamical Systems, vol.33, issue.5, pp.1927-1935, 2013.
DOI : 10.3934/dcds.2013.33.1927

URL : https://hal.archives-ouvertes.fr/hal-00769384

N. Gozlan, A characterization of dimension free concentration in terms of transportation inequalities, The Annals of Probability, vol.37, issue.6, pp.2480-2498, 2009.
DOI : 10.1214/09-AOP470

URL : https://hal.archives-ouvertes.fr/hal-00274548

N. Gozlan, Poincar?? inequalities and dimension free concentration of measure, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.46, issue.3, pp.703-739, 2010.
DOI : 10.1214/09-AIHP209

N. Gozlan and C. Léonard, Transport inequalities. A survey, Markov Process. Related Fields, pp.635-736, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00515419

N. Gozlan, C. Roberto, and P. Samson, From concentration to logarithmic Sobolev and Poincar?? inequalities, Journal of Functional Analysis, vol.260, issue.5, pp.1491-1522, 2011.
DOI : 10.1016/j.jfa.2010.11.010

N. Gozlan, C. Roberto, and P. M. Samson, Characterization of Talagrand???s transport-entropy inequalities in metric spaces, The Annals of Probability, vol.41, issue.5, 2012.
DOI : 10.1214/12-AOP757

N. Gozlan, C. Roberto, and P. M. Samson, Hamilton Jacobi equations on metric spaces and transport entropy inequalities, Revista Matem??tica Iberoamericana, vol.30, issue.1, 2012.
DOI : 10.4171/RMI/772

URL : https://hal.archives-ouvertes.fr/hal-00795829

M. Gromov, Metric structures for Riemannian and non-Riemannian spaces, Based on the 1981 French original [ MR0682063 (85e:53051)], With appendices by M. Katz, P. Pansu and S. Semmes, Translated from the French by Sean Michael Bates, 1999.

M. Gromov and V. D. Milman, A Topological Application of the Isoperimetric Inequality, American Journal of Mathematics, vol.105, issue.4, pp.843-854, 1983.
DOI : 10.2307/2374298

R. Kannan, L. Lovász, and M. Simonovits, Isoperimetric problems for convex bodies and a localization lemma, Discrete & Computational Geometry, vol.32, issue.312, pp.3-4541, 1995.
DOI : 10.1007/BF02574061

M. Ledoux, The concentration of measure phenomenon, volume 89 of Mathematical Surveys and Monographs, 2001.

J. Lott and C. Villani, Hamilton???Jacobi semigroup on length spaces and applications, Journal de Math??matiques Pures et Appliqu??es, vol.88, issue.3, pp.219-229, 2007.
DOI : 10.1016/j.matpur.2007.06.003

K. Marton, A simple proof of the blowing-up lemma (Corresp.), IEEE Transactions on Information Theory, vol.32, issue.3, pp.445-446, 1986.
DOI : 10.1109/TIT.1986.1057176

B. Maurey, Some deviation inequalities, Geometric and Functional Analysis, vol.104, issue.2, pp.188-197, 1991.
DOI : 10.1007/BF01896377

URL : http://arxiv.org/abs/math/9201216

E. Milman, On the role of convexity in isoperimetry, spectral gap and??concentration, Inventiones mathematicae, vol.115, issue.9, pp.1-43, 2009.
DOI : 10.1007/s00222-009-0175-9

E. Milman, Isoperimetric and concentration inequalities: Equivalence under curvature lower bound, Duke Mathematical Journal, vol.154, issue.2, pp.207-239, 2010.
DOI : 10.1215/00127094-2010-038

URL : http://arxiv.org/abs/0902.1560

E. Milman, Isoperimetric bounds on convex manifolds, Concentration, functional inequalities and isoperimetry, pp.195-208, 2011.
DOI : 10.1090/conm/545/10772

F. Otto and C. Villani, Generalization of an Inequality by Talagrand and Links with the Logarithmic Sobolev Inequality, Journal of Functional Analysis, vol.173, issue.2, pp.361-400, 2000.
DOI : 10.1006/jfan.1999.3557

A. Papadopoulos, Metric spaces, convexity and nonpositive curvature, IRMA Lectures in Mathematics and Theoretical Physics, 2005.
DOI : 10.4171/010

URL : https://hal.archives-ouvertes.fr/hal-00943832

W. Rudin, Functional analysis, International Series in Pure and Applied Mathematics, 1991.

M. Schmuckenschläger, Martingales, Poincar?? Type Inequalities, and Deviation Inequalities, Journal of Functional Analysis, vol.155, issue.2, pp.303-323, 1998.
DOI : 10.1006/jfan.1997.3218

V. N. Sudakov, B. S. Cirel, and ?. Son, Extremal properties of half-spaces for spherically invariant measures, Journal of Soviet Mathematics, vol.270, issue.No. 2, pp.14-24, 1974.
DOI : 10.1007/BF01086099

M. Talagrand, A new isoperimetric inequality and the concentration of measure phenomenon, Lecture Notes in Math, vol.68, pp.94-124, 1989.
DOI : 10.1007/BF00535169

M. Talagrand, Concentration of measure and isoperimetric inequalities in product spaces. Publications Mathématiques de l'I, pp.73-203, 1995.

M. Talagrand, Transportation cost for Gaussian and other product measures, Geometric and Functional Analysis, vol.27, issue.3, pp.587-600, 1996.
DOI : 10.1007/BF02249265

C. Villani, Optimal transport: Old and New, 2009.
DOI : 10.1007/978-3-540-71050-9